# SDR SWAA2023052541407

- Difficulty date: April 25, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 38,285 hours, 23,370 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT CARGO BAY L/H LOWER BULKHEAD SUPPORT ATTACH ANGLE AT LBL 10 BS 847+18 WL 164.<[01] THIS PART DOES NOT HAVE ENTRY ON THE LOWER ALLOWABLE DAMAGE LIMITS THERE FOR IT HAS TO BE REPAIRED BY REPLACEMENT PER SRM 51-10-02 STEP 9;[02] REMOVED ON AFT CARGO BAY L/H LOWER BULKHEAD SUPPORT ATTACH ANGLE AT LBL 10 BS 847+18 WL 164 IWA SRM 51-40-02-0G-0;[03] VERIFIED CORRECTIVE ACTIONS 1 AND 2;[04] LOCATED AND DRILLED NEW SUPPORT ATTACH ANGLE AT LBL 10 BS 847+18 WL 164.; IAW 737-700 SRM 51-40-05-0G-0 DWG 149A8102.-;[05] OK TO INTAL;[06] VERIFIED CORRECTIVE ACTIONS 4 AND 5.;[07] INSTALLED NEW ON AFT CARGO BAY L/H LOWER BULKHEAD SUPPORT ATTACH ANGLE LBL 10 BS 847+18 WL 164 IAW SRM 51-40-02 AND DWG 149A8102;[08] VERIFIED CORRECTIVE ACTION 7 AND MEASUREMENT TABLE.
